ClinVar Miner

Submissions for variant NM_004260.3(RECQL4):c.3532G>A (p.Gly1178Arg) (rs776146178)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Fulgent Genetics,Fulgent Genetics RCV000765995 SCV000897427 uncertain significance Baller-Gerold syndrome; Rapadilino syndrome; Rothmund-Thomson syndrome 2018-10-31 criteria provided, single submitter clinical testing
Invitae RCV000466241 SCV000545867 uncertain significance Baller-Gerold syndrome 2018-09-22 criteria provided, single submitter clinical testing This sequence change replaces glycine with arginine at codon 1178 of the RECQL4 protein (p.Gly1178Arg). The glycine residue is highly conserved and there is a moderate physicochemical difference between glycine and arginine. This variant is present in population databases (rs776146178, ExAC 0.04%). This variant has not been reported in the literature in individuals with RECQL4-related disease. ClinVar contains an entry for this variant (Variation ID: 406901). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.